RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, paper published in the English version journal (Mi mz10821)  

Papers published in the English version of the journal

On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation

J. Panga, L. C. Hea, Z. L. Zhaob

a College of Sciences, Inner Mongolia University of Technology, Hohhot, China
b Department of Mathematics, Harbin Institute of Technology, Harbin, China

Abstract: In this paper, periodic wave solutions of the ninth-order KdV equation are constructed and expressed explicitily in terms of bilinear forms obtained on the basis of a multidimensional Riemann theta-function. The dynamic futures of these solutions are discussed.

Keywords: ninth-order KdV equation, Hirota bilinear method, Riemann theta-function, periodic wave solution.

Funding Agency Grant Number
National Natural Science Foundation of China 11561051
Key Research Projects of Inner Mongolia higher school NJZZ14053
This work was supported in part by the National Natural Science Foundation of China (project no. 11561051), the Key Research Projects of Inner Mongolia higher school (project no. NJZZ14053).



English version:
Mathematical Notes, 2018, 103:6, 943–951

Bibliographic databases:

Received: 28.09.2014
Revised: 27.11.2015
Language:

Citation: J. Pang, L. C. He, Z. L. Zhao, “On One- and Two-Periodic Wave Solutions of the Ninth-Order KdV Equation”, Math. Notes, 103:6 (2018), 943–951

Citation in format AMSBIB
\Bibitem{PanHeZha18}
\by J.~Pang, L.~C.~He, Z.~L.~Zhao
\paper On One- and Two-Periodic Wave Solutions
of the Ninth-Order KdV Equation
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 943--951
\mathnet{http://mi.mathnet.ru/mz10821}
\crossref{https://doi.org/10.1134/S0001434618050310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049142242}


Linking options:
  • http://mi.mathnet.ru/eng/mz10821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020